# SDR SWIA202156809

- Difficulty date: January 14, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 35,282 hours, 26,705 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT F.S. 1051.00 HAS CORROSION IN MULTIPLE PLACES FROM RBL27 TO RBL36.   (C-CHECK) RO 3/10/2021     REPAIRED CROSSBEAM AT F.S. 1051.00 HAS CORROSION IN MULTIPLE PLACES FROM RBL27 TO RBL36 IAW REO 670-53-61-1812 REV -- DATED 2021-02-02.  ATTACHED STRUCTURAL MAJOR REPAIR TASK 51-900-1002-SKY,SDR AND FORM M-337. WEIGHT NOT AFFECTED. REF CONT CARD FOR WORK PERFORMED
